Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from OCD and panic attacks. Paroxetine prescribed. Already taking roaccutane. Can I take these medications together?

Hello doctor.I am 23 years old.I have OCD and panic attacks.Yesterday i went to see a psychiatrist and he gave me paroxetine 10 mg to take daily.But am also following roacctuane treatment.Will there be any problem while taking the 2 medecines?And i read on the net that paroxetine increases weight even thouvh you execises a lot and eat healthy.Is this true?Because i don`t want to gain weight.I exercise but not daily.Please help me.Thanks in advance!!
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~ Paroxetine may have the side effect of weight gain due to increase in appetite. However there are other SSRIs (Selective Serotonin Re-uptake Inhibitors) that can be used to treat OCD and panic attacks. To answer your other question, I checked if there is an interaction between roaccutane and paroxetine. You have no problems with using the two medications together. I hope this reduced your anxiety about medication interactions. Wishing you the best in health ! Take care.
Answered: Fri, 18 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor